Printer Friendly

Brit woman becomes blind after taking Tamiflu.

Byline: ANI

Washington, Jan 22 (ANI): A 19-year-old woman has lost her vision after taking Tamiflu.

A National Health Services helpline advised Samantha Millard to take the medication, and within 72 hours Millard was in the hospital on life support.

Millard, from Bicester in Oxfordshire, England, has developed Stevens-Johnson syndrome that causes skin to peel off.

She is also suffering from toxic epidermal necrolysis syndrome, which has made her visually impaired.

Tests have revealed she never had the H1N1 virus.

According to the doctors, it could take up to two years for Millard to recover, and they are not sure if her eyesight will return.

"It's hard," Fox News quoted Millard as saying.

"I can't bathe myself, I can't dress myself, I can't watch films and I can't read books," she added. (ANI)

Copyright 2009 Asian News International (ANI) - All Rights Reserved.

Provided by Syndigate.info an Albawaba.com company
COPYRIGHT 2010 Al Bawaba (Middle East) Ltd.
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2010 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Publication:Asian News International
Date:Jan 22, 2010
Words:150
Previous Article:Bjorn Ulvaeus, Anna-Frid "Frida" Lyngstad to attend ABBA exhibition.
Next Article:Maradona rules out security fears during South Africa World Cup.
Topics:


Related Articles
First case of Tamiflu resistance in pandemic swine flu emerges in Denmark.
Tamiflu is 'only line of defence' for kids.
MY GIRL ALMOST DIED AFTER TAKING TAMIFLU; GMTV Andrew's on-air outburst.
TV star says Tamiflu 'nearly killed' girl; Castle quizzes minister over health claims.
WHO: AaeHealthyAAE swine flu sufferers should not take Tamiflu.

Terms of use | Privacy policy | Copyright © 2020 Farlex, Inc. | Feedback | For webmasters